{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:200902152664471600   Reference number:94A0303866

Binomial distributions, stirling numbers of the second kind and bell numbers.

二項分布と第2種のスターリング数およびベル数
Author (2):
Material:
Issue: 28  Page: 75-79  Publication year: Feb. 1994
JST Material Number: S0926A  ISSN: 0389-9314  Document type: Article
Country of issue: Japan (JPN)  Language: ENGLISH (EN)
Terms in the title (2):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page